Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HisAwesomeness

Finished Roaccutane but ... what? A Red Nose?!?

Hey, been lurking for a while and hoping someone might have some idea of a solution to my problem.

I finished my course of my roaccutane about a year ago. I was dry at the time, red a lot of the time, but now my face might flush maybe once in a blue moon but everything is ok ... BUT...

My nose is red to varying degrees a lot of the time. It makes the roaccutane slog a bit redundant when i still have something to worry about.

The skin seems to be peeling microscopically and its limited only to the most highlighted parts of my nose.

Im not sure whether its an inflamation of my cappilaries, or an irritation of the skin, or hyper sensitivity to the sun.

Not showering as often seems to help, but not greatly.

Just wondering if anyone else has expreienced this or has any advice. Thanks.

Share this post


Link to post
Share on other sites

Accutane can cause all three things you have mention: sensitivity to sun, inflamation and skin damage.

If you have flushing I advise you to see the pinned thread in the Roscea fourm on Accutane induced flushing.

As for the peeling and dryness of the skin, Accutane is a derviative of Vit A which is toxic and symptoms of that are peeling of skin and well Accutane can permanently dry up your skin.

What have you tried so far???

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×